• Title of article

    The transient solution to M/Ek/1 queue

  • Author/Authors

    J.D. Griffiths، نويسنده , , G.M. Leonenko، نويسنده , , J.E. Williams، نويسنده ,

  • Issue Information
    دوماهنامه با شماره پیاپی سال 2006
  • Pages
    6
  • From page
    349
  • To page
    354
  • Keywords
    Erlang service times , Generalisated modified Bessel function , Transient solution
  • Journal title
    Operations Research Letters
  • Serial Year
    2006
  • Journal title
    Operations Research Letters
  • Record number

    137693